# SDR 98ZZZX1138

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5837F
- Make and model: Cessna 210G
- Aircraft serial: 21058837
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12128582
- Condition: Cracked
- Location: Bs 230.187
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FOUND CRACKED DURING ANNUAL INSPECTION PER AD 72-07-09.  EFFECTIVE DATE 4-1-72.
